# SDR DL72S020166

- Difficulty date: February 10, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- Aircraft time: 59,152 hours, 43,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O CHECK WHILE PERFORMING EMERGENCY LIGHT CHECK, CEILING MOUNTED LIGHT AT ROW 13 INOP.  REPLACED BATTERIES IN LIGHT ASSEMBLY, OPERATIONAL CHECKS GOOD.
